# SDR CALA2017040400788

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10016
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON BOTH THE NR 1 & 5 HOLES AT BS 903.5 FRAME. REPAIRED.  CONSIDERED A MAJOR REPAIR IAW ECRA 5310-07106.
